# SDR XGN2005F00014

- Difficulty date: October 11, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- Engine: Cont IO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECI712A
- Part serial: 1650608
- Condition: Cracked
- Location: Engine
- Part time: 645 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CYLINDER HEAD CRACKED IN THE EXHAUST SIDE DURING A 50 HOUR INSPECTION.  THIS IS AN ON GOING PROBLEM WITH THE ECI CYLINDER.  (K)
